Pradaxa

Pradaxa
Rate this post

Indicate All Pradaxa Side Effects You Have or Add a New Pradaxa Side Effect

Reporting Your Pradaxa Side Effect can play a very important role by raising awareness for other pradaxa users and can help identify an unknown side effect and inform other users and health care professionals. If you think you may have a medical emergency due to a serious side effect, call your doctor or 911 immediately.

report pradaxa side effects

>>Compare pradaxa side effects | View FDA-reported pradaxa side effects



Posted in Side Effects
2 comments on “Pradaxa
  1. Joe says:

    I have been on Pradaxa for about 2 months and noticed dark or black coloration in my urine. Also, pink to red color (blood in urine). I was told by my cardiologist and GP to stop Pradaxa. Have been off for a week and had a couple of urine tests, Urination has cleared up but a little bit of blood remains.

    Question: Have any of you had this problem with bloody or dark urine while on Pradaxa and if so,did it stop when you stopped Pradaxa? Let me know.

    Email: jbmusicone@yahoo.com

    Joe

  2. Gonzalo says:

    I need to know if I am better with pradaxa with all the side effcets than I am feeling than with warfarin even do I make need to stick myself tocheck the level or do I ask my doctor to lower the dosage from 150ml to 75 ml.

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You are not a spammer, right? *


Recent Comments

  • Natalino Drago: I am experiencing lower back pain and joint pain.
  • JACQUELINE ANN KENNEDY: I had mild aortic stenosis 3 years ago but have since devoloped mild pulmonary hypertension...
  • Wilfred Bonner Pentreath Martin: Taking BP Elite caused server headaches on my left hand side of my head. It also...
  • Dinesh Chandra: recently my doctor advised me Cap thiocolchicoside 4 mg twice a day for my acute knee joint pain. pl...
  • BONI: i have a high blood pressure and on Ridaq, im 5 weeks pregnant so i want to know if i can continue using RIDAQ...